# SDR AALA202304133089

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 93,078 hours, 12,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE EMERGENCY LIGHT ON THE EXIT SIGN ON DOOR 3R IS BURNT OUT. REMOVED AND REPLACED THE EMERGENCY LIGHT ON THE EXIT SIGN ON DOOR 3R IN ACCORDANCE WITH AMM 33-51-01-960-801.
